My mother inlaw has recently been in and out of hospital from collapsing due to fever and skin rash. This has been going on for over a month with doctors unable to make a diagnosis. recently they took a skin sample and have come back with her having bacteria in her urine. I have not heard of such adverse reactions to UTI.!? She is a diabetic and for the past year her consumption of food has all but ceased stating that she cannot stomach food. Her sugar levels have become concerning. I am concerned that she is now suffering anxiety and depression which may impact on course of treatment applied. Any Ideas as to if this is a reasonable diagnosis as doest seem to fit!?!? thankyouReply Follow This Thread Stop Following This Thread Flag this Discussion
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?